# SDR SWAA2013052016249

- Difficulty date: May 6, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 32,466 hours, 22,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED AT STA 674, LBL 44.  REPAIRED DOUBLER IAW SRM.
